# SDR ASAA2018021623586

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 27,802 hours, 8,104 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS OVERHEAD SPEED TRIM FAILED ANNUNC ON.  ACFT GROUNDED.  CONFIRMED SPEED TRIM FAIL LIGHT ILLUMINATED.  ACCOMP DFCS BITE TEST GROUP 32 SPEED/STAB TRIM INTERACTIVE & SURFACE TESTS IAW AMM 22-11-00,   OPS NORMAL,  NO FAULTS AND SPEED TRIM FAIL LT EXTINGUISHED.
